# SDR USAA950291

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ctr Tank
- Part time: 72,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-1 INSPECTION, FOUND .25 INCH CRACK IN KEEL FITTING BELOW CENTER TANK REAR SPAR FWD OF MLG DOOR.  INSTALLED DOUBLER REPAIR PER SRM 53-03 FIG 11.  (W)
